# SDR AALA20150501013

- Difficulty date: May 1, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- Aircraft time: 75,818 hours, 40,053 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 234-240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB CORRODED ON BOTTOM SURFACE BETWEEN BS 234 - 240.  REPAIRED CUSP WEB IAW SRM 53-14-02 FIG 4.
